Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  An Optimal Control Approach to the Problem of the Longest Self-Supporting Structure
 
 
Title: An Optimal Control Approach to the Problem of the Longest Self-Supporting Structure
Author: Vecchiato, Giacomo
Palladino, Michele
Marcati, Pierangelo
Appeared in: Journal of nonlinear science
Paging: Volume 34 () nr. 2 pages xx
Year: 2024-02-21
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands